yes. I feel like I am always on the edge of autonomic distress now. that has been recently over the last few months.


I did have trouble with sandoz brand patches, I would get a big dose, and be nodding within six hours and then hell for two days, until six hours after the new patch, then be over medicated again.

I had reported the problem, and filled out the survays and all the crap the manufacturer wanted, and went back to the mylan brand. I knew several other people at the time, who had the same problem. they are the same maker but the sandoz was at the time very unstable in the way the medicine was absorbed.
since we all reported the same problem, the pharmacy stopped requesting it, but the company never acknowledged any problem. As soon as I went back to the Mylan brand the problem stopped.

other than that, I was able to avoid withdrawal by changing them at 54 hours. My script was for 48. if one came off early or stops working early, It was ok, I had enough with changing them when I feel mild withdrawal than right at 48 hours. and by not removing the old patch, for 2-3 hours after putting a new one on, that also prevented some withdrawal. I rarely felt any high from the patch, it does not affect my personality like vicodin did, and I could still use it if I was throwing up because it is a patch.

they are a pain to keep on in the summer though, and you have to place it in the right place for it to stay on. that is usually the upper arm, and that makes it visible. people ask or comment sometimes, but again, the lessor of several evils.
really the fentanyl patch has made it possible to actually have an active life for years. It was worth the care it takes to use them. I would not use them if I also drank alcohol though.
Relying on pills for pain control was much more of a roller coaster. it was easy to fall short at the end of the month, and I had no constipation problems with the patch like with pills. appetite has been a problem, though not sure if it is the patch doing that. as well as some sleep problems when the patch would kick in at night.
I learned how to make it work for me, but not without great care, and acceptance that some withdrawal is eminent.
..... you can't keep raising the dose all the time, it is a powerful narcotic that the body becomes dependent on. for me the pain is worse than the milder withdrawal symptoms. knowing that the symptoms will end in an hour or two, or six, and id have less pain for maybe weeks in between made it worth using until recent months.